# SDR SCNA95304

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65178494061
- Condition: Broken
- Location: B-Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

WHILE EN ROUTE, THE NUMBER 2 B-SYSTEM PUMP OVERHEAT LIGHT ILLUMINATED AND B-SYSTEM QUANTITY WAS NOTED TO BE LOW.  PUMP NUMBER 2 WAS TURNED OFF AND THE OVERHEAT LIGHT EXTINGUISHED.  FOUND A BROKEN HYDRAULIC LINE AT THE B-SYSTEM MODULAR UNIT.  THE HYDRAULIC SYSTEM WAS SERVICED AND THE BROKEN LINE REPLACED.
